International Journal of Mathematics and Mathematical Sciences
Volume 23 (2000), Issue 10, Pages 711-715
Biorthogonality condition for axisymmetric stokes flow in spherical geometries
Department of Computer Science, Mathematics and Statistics, American University of Sharjah, P.O. Box 26666-739, Sharjah, United Arab Emirates
Received 15 September 1997
Copyright © 2000 S. A. Khuri. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We derive the biorthogonality condition for axisymmetric
Stokes flow in a region between two concentric spheres.
This biorthogonality condition is a property satisfied by the
eigenfunctions and adjoint eigenfunctions, which is needed to
compute the coefficients of the eigenfunction expansion solution
of the corresponding creeping flow problem.